Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Toxicol Clin Toxicol. 1997;35(1):101-4.

Exfoliative dermatitis associated with diltiazem.

Author information

  • 1Department of Internal Medicine B, Bnai Zion Medical Center, Technion Faculty of Medicine, Israel Institute of Technology, Haifa, Israel.

Abstract

BACKGROUND:

Exfoliative dermatitis due to calcium channel blockers is a known but infrequent response.

CASE REPORT:

A 77-year-old woman began treatment with diltiazem for angina pectoris. Three days later, severe exfoliative dermatitis developed.

CONCLUSION:

The present case and the others previously reported emphasize the need for greater awareness of the occurrence of adverse cutaneous reactions including toxic epidermal necrolysis, Stevens-Johnson syndrome and cutaneous vasculitis due to calcium channel blockers including diltiazem.

PMID:
9022661
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk